Weak Error for stable driven SDEs: Expansion of the densities

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00604999
Contributor : Serena Benassù <>
Submitted on : Thursday, June 30, 2011 - 11:58:54 AM
Last modification on : Tuesday, May 14, 2019 - 10:28:00 AM

Identifiers

  • HAL Id : hal-00604999, version 1

Citation

S. Menozzi, V. Konakov. Weak Error for stable driven SDEs: Expansion of the densities. Journal of Theoretical Probability, Springer, 2011, 24 (2), pp.454-478. ⟨hal-00604999⟩

Share

Metrics

Record views

81